Deakin University
Browse

File(s) under permanent embargo

Global stabilization in nonlinear discrete systems with time-delay

Version 2 2024-06-05, 03:22
Version 1 2019-06-28, 13:32
conference contribution
posted on 2024-06-05, 03:22 authored by AF Ivanov, Musa MammadovMusa Mammadov, SI Trofimchuk
A class of scalar nonlinear difference equations with delay is considered. Sufficient conditions for the global asymptotic stability of a unique equilibrium are given. Applications in economics and other fields lead to consideration of associated optimal control problems. An optimal control problem of maximizing a consumption functional is stated. The existence of optimal solutions is established and their stability (the turnpike property) is proved.

History

Volume

56

Pagination

251-263

Location

Izmir, Turkey

Start date

2010-06-23

End date

2010-06-26

ISSN

0925-5001

eISSN

1573-2916

Language

eng

Publication classification

E1.1 Full written paper - refereed

Copyright notice

2012, Springer Science+Business Media, LLC.

Editor/Contributor(s)

Kasimbeyli R, Mammadov M, Mammadov M, Dinçer C

Title of proceedings

JOGO MEC EurOPT 2010-Izmir : Continuous optimization and information-based technologies in the financial sector : Proceedings of the 24th Mini-EURO Conference

Event

Association of the European Operational Research Societies. Conference (24th : 2010 : Izmir, Turkey)

Issue

2

Publisher

Springer

Place of publication

New York, N.Y.

Series

Association of the European Operational Research Societies Conference